Beyond Natural Sciences
Applied Mathematics and Nonlinear Sciences

Article details
Buy now
Available online: December 08, 2017

J-class abelian semigroups of matrices on $\mathbb{R}^{n}$

Habib Marzougui
Volume 2 - Issue 2.     Year 2017.     Pages 519–528.

DOI: 10.21042/AMNS.2017.2.00043


We establish, for finitely generated abelian semigroups $G$ of matrices on $\mathbb{R}^{n}$, and by using the extended limit sets $($the J-sets$)$, the following equivalence analogous to the complex case: $($i$)$ $G$ is hypercyclic, $($ii$)$ $J_{G}(v_{\eta}) = \mathbb{R}^{n}$ for some vector $v_{\eta}$ given by the structure of $G$, $($iii$)$ $\overline{G(v_{\eta})} = \mathbb{R}^{n}$. This answer a question raised by the author.Moreover we construct for any $n \geq 2$ an abelian semigroup $G$ of GL$(n, \mathbb{R})$ generated by $n+1$ diagonal matrices which is locally hypercyclic $($or J-class$)$ but not hypercyclic and such that J$_{G}(e_{k}) = \mathbb{R}^{n}$ for every $k= 1,\dots, n$, where $(e_{1},\dots, e_{n})$ is the canonical basis of $\mathbb{R}^{n}$. This gives a negative answer to a question raised by Costakis and Manoussos.

   View all volumes & issues

Journal details

Applied Mathematics, Nonlinear Sciences


This journal is indexed by:

This journal works looking for quality under the standards of:

© UP4, Institute of Sciences, S.L.

CIF: B-30894240
C/ Isla de la Bahía, no8, BQ 3, 4, VVDA 70,
FINCA 06813, 30868 Isla Plana (Cartagena)
(+34) 968 152055/ (+34) 600397005


Society registered at the Region of Murcia Mercantil Register issue 3111, paper 84, inscription 1 with sheet MU-88065